# SDR AALA201706069022

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 49,624 hours, 20,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ON APPROACH FLAP/SLATS DID NOT MOVE WITH FLAP HANDLE. ALL REMAINED UP. THE FLIGHT BROKE OFF APPROACH AND DECLARED AN EMERGENCY. FOLLOWED APPROPRIATE CHECK LIST THEN TRIED TO LOWER WITH ALT FLAP SWITCH. SLATS WENT TO FULL EXT. FLAPS BEGAN TO SPLIT BETWEEN UP AND ONE . STOPPED EXTENSION AND FOLLOWED CHECK LIST FOR CONFIGURED LANDING. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. ALSO FOUND A12 CIRCUIT BREAKER OUT ON POST FLIGHT. MAINTENANCE RESET POPPED C/B A12. OPS CHECK NORMAL, AMM 27-51-00.
